# SDR 2003UALA00844

- Difficulty date: November 7, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 32,498 hours, 11,760 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Dampener
- Condition: Leaking
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO FAILURE OF GREEN HYDRAULIC SYSTEM.  YAW DAMPER NR 1 WAS FOUND LEAKING. SUBSEQUENT REPLACEMENT WITH NEW YAW DAMPER AND OPERATIONS CHECK WERE ACCOMPLISHED WITH NO FURTHER ANOMALY.
